# SDR AALA202103199021

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,656 hours, 6,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M9369
- Condition: Out Of Position
- Location: Pax Door
- Part time: 18,324 hours, 6,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 INFLATION RESERVOIR SAFETY PIN INSERTION HOLE IS BLOCKED / MIS ALIGNED AND PREVENTS INSTALLATION OF THE SAFETY PIN TO DEACTIVATE THE SLIDE FOR MAINTENANCE. REPLACED SLIDE.
